• Any one had chemo changed from TC to AC due to allergic reactions?

    Asked by Giraffe on Friday, March 8, 2013

    Any one had chemo changed from TC to AC due to allergic reactions?

    1 Answer from the Community

    • carm's Avatar
      carm

      Giraffe,
      I am hopeful that someone here with a similar experience will respond to your post. Until then, as a nurse, I can tell you that an allergic reaction or hypersensitivity to chemotherapy happens more than you realize. Infusion nurses start most treatments at a slower rate in anticipation of the possibility of a reaction. I am hopeful that someone here with similar experiences will respond to your post. Best of luck to you, Carm RN.

      about 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.